# SDR DALA2025030101574

- Difficulty date: February 27, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 64,129 hours, 45,825 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Valve
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 9506-ATB- THE FLIGHT CREW PERFORMED AN AIR TURN BACK DUE TO A RIGHT HYDRAULIC SYSTEM FAILURE. AN EMERGENCY WAS DECLARED WITH ATC. THE LANDING WAS UNEVENTFUL EXCEPT FOR THE MAIN LANDING GEAR DOORS CONTACTING THE RUNWAY UPON ROLLOUT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR TRANSFER VALVE AND DEFERRED BOTH DOOR BUMPERS TO MONITOR FOR BUMPER REPLACEMENTS. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #7108608)
